| Catalog Number |
12017547122 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The e411 analyzer serial number was (b)(6).
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for elecsys insulin (insulin) on a cobas e 411 analyzer (disk system).The initial result was 29.5 iui/ml.The sample was repeated twice with results of 0.2 iui/ml.
Additional Manufacturer Narrative
The customer was having qc issues before the event.Qc results were improved following liquid flow cleaning (lfc).On the day of the event, qc was acceptable.Based on the limited information provided, the cause of the event could not be determined.The investigation did not identify a product problem.